Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Does insertion of IUD after delivery cause periods on alternate days ?

hi since i inserted coil i see period a day after another & i am i mother of 5 months and i breastfeed i want to know if is normal or what?
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to healthcare magic forum
Its normal to have some bleeding or irrgular bleeding for insertion of an IUD (like COIL). Wait for a few months, the symptoms will disappear.
If symptoms are too distressing you can talk to you gynaecologist for other modes of contraception.
Answered: Tue, 15 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor